# SDR AALA202504247442

- Difficulty date: April 24, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 67,998 hours, 39,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Diode
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE PERFORMING PS CHECK, EMERGENCY EXIT WALL LIGHTS 40WL, 41WL, AND 50WL INOP. T/S PER TSM 33-51-00-810-807A DUE TO INTERNAL FAULT ON FWD ESPU. MAINTENANCE REPLACED DIODE PACK 1158VD IAW ESPM 20-46-50 AND ESPM 20-44-23.
